An improved lower bound on multicolor Ramsey numbers

Yuval Wigderson*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


A recent breakthrough of Conlon and Ferber yielded an exponential improvement on the lower bounds for multicolor diagonal Ramsey numbers. In this note, we modify their construction and obtain improved bounds for more than three colors.

Original languageEnglish
Pages (from-to)2371-2374
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number6
StatePublished - Jun 2021
Externally publishedYes


Dive into the research topics of 'An improved lower bound on multicolor Ramsey numbers'. Together they form a unique fingerprint.

Cite this